MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) LEFT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060); Swelling (2091)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00119 and 0002648920-2020-00234.Event date: unknown date in (b)(6) 2019.Therapy date: unknown date in (b)(6) 2019.Concomitant medical products: femur cemented cruciate retaining (cr) narrow left size 6 catalog#: 42502006001 lot#: 63878209, tibia cemented 5 degree stemmed left size d catalog#: 42532006701 lot#: 63727672.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent left total knee arthroplasty.Subsequently, 6 months post operatively, a tendon started catching on her implants and caused swelling.Patient underwent additional physical therapy and the knee locked at a 90 degree angle.Patient underwent manipulation under anesthesia where the surgeon also cut out scar tissue.
 
Additional Manufacturer Narrative
This follow-up report is being filed to relay this report is a duplicate of 0002648920-2020-00235.
 
Event or Problem Description

Brand Name
ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) LEFT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9988264
Report Number0002648920-2020-00234
Device Sequence Number3700623
Product Code MBH
UDI-Device Identifier00889024229891
UDI-Public(01)00889024229891(17)200930(10)63128799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberN/A
Device Catalogue Number42512000410
Device Lot Number63128799
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight61